# SDR FDEA2019022630485

- Difficulty date: February 23, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 572
- Aircraft time: 50,076 hours, 27,618 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARMENT ZONE 230 FLOOR PANEL 231TG HAS BROKEN CORNER FABRICATED NEW FLOOR PANEL PER SRZ-25-005 REV. P
